loss of appitite
Oct 6, 2005
i,m taking viread ,kaleetra,and combivir ..viread once a day kaleetra and combivir twice a day over the past 2 months i have noticed a loss of appititeor a quick full feeling when i am eating is this because of one of the meds i,m taking or the fact that due to viread from time to time causes a slight unpredictable upset stomach and i,m a truck driver so i take immodium everyday as a precaution so is it the immodium i discussed it with my doctor and was given marinol ..other than that t-cells remain good 550 and i,m still undetectable and weight unchanged
Response from Dr. Henry
Different patients will lose their appetite from either the Viread at AZT (in Combivir) and/or the Kaletra. If Marinol doesn't help much (careful driving) then I would discuss with your HIV doc whether trying a planned switching to alternative medications is an option for you. Is your testosterone level OK? If you are gaining lots of weight/fat in your stomach area that can make you feel full quickly and may need to be evaluated as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sharing Dildos Worried I Have HIV
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Psoriasis After Rubbing Penis Worried I Have HIV
- Red Eyes After Sucking Penis Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.